Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SERZONE and weight gain Rick

Posted by JohnX2 on December 2, 2002, at 16:09:05

In reply to Re: SERZONE and weight gain JohnX2, posted by Rick on November 27, 2002, at 15:31:50


Just a dart throw, I think the weight gain may
have been related to the noradrenergic alpha-1
receptor blockade.

Serzone has been a weak AD for me, but it is
excellent for my headaches, insomnia, and it
doesn't cause sexual dysfunction.

J

> As you probably know, Serzone has fairly weak SRI properties, in addition to other mechanisms of action. I would surmise that at a high-end dose (which 600 certainly is), it would have some of the same side effects you'd get with a typical dose of one of the usual SSRI's. I wonder if that could have encouraged weight gain. Along the same lines. I understand that sexual dysfunction, which usually isn't a problem with Serzone, is somewhat more likely at higher-end doses.
>
> Rick
>
>
> > I don't remember the dosage. Probably 450-600 mg.
> > I think it took a while to notice the weight gain, at least a number of weeks as I usually don't look for it but my clothes started to fit
> > tighted. Mostly the medicine made me really drowsy
> > and drunk feeling and greatly increased my appetite. I think the sluggishness may have been an indicator of slower metabolism. I dunno. Plus the pigging out definately was a whammy. When I quit the medicine I stopped the weight gain. The vast majority of people don't gain weight on Serzone.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:90621
URL: http://www.dr-bob.org/babble/20021127/msgs/130282.html